# SDR SWIA2019110546707

- Difficulty date: November 5, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 33,689 hours, 29,230 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Out Of Adjust
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH THROTTLE OUT OF LIMITS AND HAS HIGH RESISTANCE WHEN MOVING.  (C-CHECK) RO: 11/04/2019  PERFORMED ADJUSTMENT AND RIGGING CHECKS OF THROTTLES. OPS CHECKS GOOD.
